The Annals of Mathematical Statistics

Bounds on a Distribution Function when its First $n$ Moments are Given

H. L. Royden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 24, Number 3 (1953), 361-376.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728977

Digital Object Identifier
doi:10.1214/aoms/1177728977

Mathematical Reviews number (MathSciNet)
MR56657

Zentralblatt MATH identifier
0051.33701

JSTOR
links.jstor.org

Citation

Royden, H. L. Bounds on a Distribution Function when its First $n$ Moments are Given. Ann. Math. Statist. 24 (1953), no. 3, 361--376. doi:10.1214/aoms/1177728977. https://projecteuclid.org/euclid.aoms/1177728977


Export citation